Universidad Complutense de Madrid
E-Prints Complutense

Sobre álgebras de Nash

Impacto

Downloads

Downloads per month over past year

Ruiz Sancho, Jesús María (1980) Sobre álgebras de Nash. Publicacions Matemàtiques, 20 (1). pp. 199-203. ISSN 0214-1493

[img] PDF
171kB

Official URL: http://mat.uab.cat/pubmat/volums/navegador#


URLURL Type
http://mat.uab.catOrganisation


Abstract

We obtain some results (a Nullstellensatz, a specialization theorem, `à la E. Artin') for Nash algebras with an algebraic method based on M. Artin's theorem (and easily generalizable to the analytic case) notably simplifying known proofs


Item Type:Article
Additional Information:

Proceedings of the seventh Spanish-Portuguese conference on mathematics, Part I (Sant Feliu de Guíxols, 1980).

Uncontrolled Keywords:Álgebras de Nash
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:20882
Deposited On:17 Apr 2013 12:50
Last Modified:19 Feb 2019 12:39

Origin of downloads

Repository Staff Only: item control page